MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413178
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This emdr is being submitted since he had excessive bleeding while using company¿s device from constant sore which was not caused by company's device.Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
This emdr is being submitted for an unknown number of wafers from an unknown number of boxes.The end user reported bleeding from the constant sore started in (b)(6) 2021 and then again in (b)(6) 2021 when he received cauterization to the affected area.In (b)(6) 2022, the sore started to bleed again and was cauterized by his doctor two weeks ago.Consumer had three episodes of bleeding in one week since the cauterization.The first episode of bleeding filled his pouch one and half times, the second episode of bleeding filled his pouch, and the third episode of bleeding filled his pouch halfway.He stated he had gone to the emergency room three times this year, two of them in april.He had intermittent bleeding that was usually resolved by applying pressure for several minutes except on the occasions mentioned above.No leakage was noted during these episodes.He stated that he changed his wafer when the bleeding occurred.It was further reported that the constant sore was not caused by company¿s device.He did not use adhesive remover to remove skin barrier.He could not confirm his stoma size.Consumer stated there was no hernia present and his abdomen was between soft and firm.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14872455
Report Number9618003-2022-00603
Device Sequence Number5060956
Product Code EXE
UDI-Device Identifier00768455124480
UDI-Public00768455124480
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number413178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale